Woke up with heart racing, took ambien to try to help. Feel foggy headed. Could just 1/2 tablet already affect me ??? I'm afraid to continue taking it! I have never used anti-depressent before, so this is all new to me. I don't know if it was the 1/2 zoloft making me so anxious during the night or my anxiety (which is why it was prescribed!) thanks
No ones answered your question, and its almost two years later. Zoloft works fairly fast. Not certain if you took say, 50mg or 100mg pill. The side effects form zoloft are relatively mild. Insommnia is one. That normally leaves you within a short period of time. Stomach aches, sometimes diarrhea. Another one is shaking, trembling. Since you've never comeback and answered or left a comment of sorts, I'll say that you are doing well, and that your body at the time, was reacting to the zoloft, and that it did indeed leave you. Well, as I said from the onset, a tad late, in a response to your question.best wishes go out to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2010 • 2 answers
Posted 12 Aug 2011 • 4 answers
Ambien - I get high in a productive manner. I feel full of confidence and can do serious management?
Posted 16 Jan 2014 • 3 answers
Posted 17 Apr 2014 • 3 answers
Posted 7 Sep 2016 • 1 answer